MathSciNet Relay Station
MathSciNet bibliographic data
MR1244650 54F45
Milutinović, Uroš Completeness of the Lipscomb universal space. Glas. Mat. Ser. III 27(47) (1992), no. 2, 343–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement